# SDR REXA2015090700847

- Difficulty date: September 7, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 18,107 hours, 11,612 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS EMER FLASHLIGHT RED LED INDICATOR NOT BLINKING.  REPLACED BATTERY IN FIRST OFFICERS EMER FLASHLIGHT.  OPERATIONS CHECKED GOOD.  PN P4-01-0021.
